PDA

View Full Version : New to the site



ButterflyRN
06-05-2006, 07:13 AM
Hello Everyone! I came across this site yesterday while doing some research at work and I'm so glad that this site exists. I'm 27 years old and I have lived with SLE/lupus nephritis since I was 11 years old. When I was first dignosed I was on prednisone and cytoxan. From age 11-17 I was on cytoxan. Since age 17 until this past year I was just on prednisone and in remission for 9 years. But that all changed about a year ago with a flare up (due to lots of stressors) and I'm now back on high dose prednisone and I just finished a round of cytoxan/rituxan with the addition of plaquinel, cellcept, and a BP med called atacand (for the protein) in addition to potassium and magnesium (because my kidneys spill it). Since I finished my round of cytoxan/rituxan just a month and a half ago and with the increased prednisone I am feeling so much better. I was really dealing with a lot of joint pain and back pain while in my flare. It's funny how you know you don't feel well but you don't really know how sick you are until you feel normal again. I've been battling the blues lately due to my increased weight gain of 25 lbs and the moon face from the prednisone. I was hoping to have the prednisone decreased this past doctors visit but I have to wait until the end of july before they'll decrease it. Right now I'm on 30 mg a day. My face and the little bit I've gained around my abdomen is my biggest pet peeve :mad: . My face feels like one big ball :( . But feeling better is the main thing but it's so hard to deal with some days! But my husband is so supportive and that helps too :D . Well I look forward to talking with everyone! Health and Happiness to everyone!

Saysusie
06-05-2006, 02:28 PM
Hi Butterfly :lol:
Welcome....we are so happy that you've found us. You will find everyone here to be understanding, supportive, informative and non-judgemental. Also, this is a place where you will always know that you are not alone.
I can identify with the moon face, my daughter suffered from both of those symptoms as a side-effect of prednisone. She was an itty bitty thing and the moon face did not fit her tiny little body and she LOST WEIGHT with the prednisone!
Once again, welcome and I hope that you enjoy participating in our family

Peace and Blessings
Saysusie